sexual-counselling-icon
Light brown/yellowish Vaginal discharge
Hi, I've had unprotected sex multiple times and decided to take Postinor-2 once. A few days later I got my 'period' which coincides with my normal cycle. Could this 'period' be bleeding from the Postinor? Could I possibly be pregnant from previous times? Now like 4 days after my period I'm having yellowish/light-brown vaginal discharge and I'm wondering if it could be from ovulation
521 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Emergency pills generally messup the body hormones.Altered flow usually occurs.The way you explained,its unlikely that you are pregnant
Next Steps
Perform a urine pregnancy test for your reassurance.
Health Tips
Prefer condom to emergency pills.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Yellowish discharge after giving birth
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.